# SDR AALA202409161613

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 49,347 hours, 18,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT OPERATIONAL TEST FAILED DURING REPLACEMENT OF L4 DOOR SLIDE. FAULT CALL OUT 15WL EMERGENCY POWER SUPPLY UNIT. REMOVED AND REPLACED 15WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
